Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vomiting after eatting
Sep 3, 2005

Hello, I am a 23 yo male with a viral load of 52 and a T-cell count of 34. I currently am doing chemotherapy for Kaposi's Sarcoma and was treated for pcp in the past. I am currently taking sustiva, truvada, pepcid, celexa, provigil, and bactrim. My current chemotherapy treament is taxol, changed from doxil. My question is I have a cough that is accompanied by vomiting. This isn't from the chemo, as this still happens long after a chemo treatment. I don't feel nauseous I just vomit. It is worse in the morning but can happen any time of the day. It is really affecting my quality of life because who wants to go out in public and throw up. Like I said I feel fine, and rarely feel sick. I was just wondering your thoughts. thanks so much

Response from Dr. Henry

Provigil and tenofovir (part of your Truvada) can cause nausea as can a range of stomach and central nervous system problems. An evaluation by your HIV specialist (history, physical, review of drugs, laboratory studies) is key to sort out what could be causing your nausea. There are a number of medications are often useful to decrease nausea (such as Reglan, Compazine, Tigan, Marinol, Zofran and others). KH



Previous
Confused need answers
Next
Creatine Levels Are High

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement